# SDR C1HA200195003

- Difficulty date: April 3, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10101141
- Part serial: 2308
- Condition: Inoperative
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSY, CHECKS GOOD.
